# SDR DLM88050102

- Difficulty date: February 10, 2005
- Submitted: February 11, 2005
- Operation: Air carrier
- Aircraft: N947DL
- Make and model: Doug MD-88
- Aircraft serial: 49878
- Aircraft time: 41,752 hours, 32,821 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 50459
- Part serial: 038
- Condition: Smoke
- Location: F/C Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/C OVEN SMOKES EXCESSIVELY WHEN TURNED ON.  REPLACED OVEN IN F/C GALLEY.  OPS CHECK OK.
